Alert archive / Maine / Small Craft Advisories in 2012
Small Craft Advisory 71, NWS Gray, ME
NWS Gray, ME issued this small craft advisory at Nov 25, 2012, 3:27 AM EST. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2012, 3:27 AM EST (08:27 UTC)
- Expired
- Nov 27, 2012, 12:00 AM EST
- In force
- 45 hr
- Issued by
- NWS Gray, ME
The text
As transmitted, in the capitals the NWS used until 2016.
200 WHUS71 KGYX 250827 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 327 AM EST SUN NOV 25 2012 ANZ153-251800- /O.CAN.KGYX.GL.W.0022.000000T0000Z-121126T0000Z/ /O.NEW.KGYX.SC.Y.0071.121125T0827Z-121126T0000Z/ CASCO BAY- 327 AM EST SUN NOV 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ152-154-251800- /O.EXT.KGYX.GL.W.0022.000000T0000Z-121125T1800Z/ PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 327 AM EST SUN NOV 25 2012 ...GALE WARNING NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ150-151-251800- /O.CON.KGYX.GL.W.0022.000000T0000Z-121126T0000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- 327 AM EST SUN NOV 25 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
6 follow-up statements
881 WHUS71 KGYX 251702 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1202 PM EST SUN NOV 25 2012 ANZ154-260000- /O.CAN.KGYX.GL.W.0022.000000T0000Z-121125T1800Z/ /O.EXA.KGYX.SC.Y.0071.000000T0000Z-121126T0000Z/ CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1202 PM EST SUN NOV 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ152-260000- /O.EXT.KGYX.GL.W.0022.000000T0000Z-121126T0000Z/ PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- 1202 PM EST SUN NOV 25 2012 ...GALE WARNING NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ150-151-260000- /O.CON.KGYX.GL.W.0022.000000T0000Z-121126T0000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- 1202 PM EST SUN NOV 25 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 40 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ153-260000- /O.CON.KGYX.SC.Y.0071.000000T0000Z-121126T0000Z/ CASCO BAY- 1202 PM EST SUN NOV 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
544 WHUS71 KGYX 252000 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 300 PM EST SUN NOV 25 2012 ANZ152-261100- /O.CAN.KGYX.GL.W.0022.000000T0000Z-121126T0000Z/ /O.EXB.KGYX.SC.Y.0071.000000T0000Z-121126T1500Z/ PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- 300 PM EST SUN NOV 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ150-151-261100- /O.EXT.KGYX.GL.W.0022.000000T0000Z-121126T1500Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- 300 PM EST SUN NOV 25 2012 ...GALE WARNING NOW IN EFFECT UNTIL 10 AM EST MONDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 40 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ153-154-261100- /O.EXT.KGYX.SC.Y.0071.000000T0000Z-121126T1500Z/ CASCO BAY-CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 300 PM EST SUN NOV 25 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST MONDAY... * WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
832 WHUS71 KGYX 260135 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 835 PM EST SUN NOV 25 2012 ANZ151-261500- /O.CAN.KGYX.GL.W.0022.000000T0000Z-121126T1500Z/ /O.EXA.KGYX.SC.Y.0071.000000T0000Z-121126T1500Z/ PENOBSCOT BAY- 835 PM EST SUN NOV 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST MONDAY. THE GALE WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ150-261500- /O.CON.KGYX.GL.W.0022.000000T0000Z-121126T1500Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- 835 PM EST SUN NOV 25 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST MONDAY... * WINDS AND SEAS...WEST WINDS 20 TO 25 KT WITH GUSTS UP TO 40 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ152>154-261500- /O.CON.KGYX.SC.Y.0071.000000T0000Z-121126T1500Z/ PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 835 PM EST SUN NOV 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 4 TO 7 FEET. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
384 WHUS71 KGYX 260703 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 203 AM EST MON NOV 26 2012 ANZ150-261500- /O.CAN.KGYX.GL.W.0022.000000T0000Z-121126T1500Z/ /O.EXA.KGYX.SC.Y.0071.000000T0000Z-121126T1500Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- 203 AM EST MON NOV 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151>154-261500- /O.CON.KGYX.SC.Y.0071.000000T0000Z-121126T1500Z/ PENOBSCOT BAY-PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CASCO BAY-CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 203 AM EST MON NOV 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
429 WHUS71 KGYX 260752 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 252 AM EST MON NOV 26 2012 ANZ150>154-262100- /O.EXT.KGYX.SC.Y.0071.000000T0000Z-121126T2100Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 252 AM EST MON NOV 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SOME GUSTS UP TO 30 KT OVER THE EASTERN WATERS. SEAS 2 TO 3 FEET IN THE BAYS AND UP TO 3 TO 5 FEET ALONG THE OUTER WATERS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
602 WHUS71 KGYX 262016 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 316 PM EST MON NOV 26 2012 ANZ152>154-262130- /O.CAN.KGYX.SC.Y.0071.000000T0000Z-121126T2100Z/ PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 316 PM EST MON NOV 26 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WIND GUSTS WILL REMAIN AT OR BELOW 25 KT. $$ ANZ150-151-270500- /O.EXT.KGYX.SC.Y.0071.000000T0000Z-121127T0500Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- 316 PM EST MON NOV 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this small craft advisory went out at Nov 24, 2:42 PM EST, 12 hours 45 minutes earlier.
Area forecast discussion, Nov 24, 2:42 PM EST, 12 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 242 PM EST SAT NOV 24 2012 .SYNOPSIS... A BLUSTERY NORTHWEST FLOW OF MUCH COLDER AIR FOLLOWS A COLD FRONT FOR TONIGHT AND SUNDAY. A WEAK DISTURBANCE WILL CROSS THE AREA WITH A FEW CLOUDS LATE SUNDAY AND SUNDAY NIGHT. HIGH PRESSURE BUILDS IN MONDAY AND TUESDAY. LOW PRESSURE PASSES SOUTH OF THE AREA TUESDAY NIGHT AND WEDNESDAY. GUSTY NORTHWEST FLOW DEVELOPS ON THURSDAY. && .NEAR TERM /THROUGH TONIGHT/... AS EXPECTED...CLOUDS FILLED IN ACROSS THE AREA BEHIND THE COLD FRONT IN THE COOL CYCLONIC FLOW. UPSLOPE FLOW ACROSS THE MOUNTAINS WILL GENERATE CLOUDS AND SNOW SHOWERS FOR THE BALANCE OF TONIGHT...WHILE WE SCATTER OUT ELSEWHERE BY LATE EVENING WITH THE PASSAGE OF THE UPPER TROUGH AXIS. LOWS TONIGHT WILL AVERAGE SOME 15 DEGREES COLDER THEN LAST NIGHT. && .SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/... ON SUNDAY...SOME LINGERING UPSLOPE CLOUDS...AND MAYBE A BRIEF FLURRY FOR THE HIGHER TERRAIN. OTHERWISE...A PARTLY SUNNY AND BLUSTERY DAY AS THE NEARLY VERTICALLY STACKED STORM SYSTEM MEANDERS OVER EASTERN CANADA. A SERIES OF IMPULSES WILL DIVE SOUTHEAST AROUND THIS FEATURE AND CROSS THE REGION MARKED BY BANDS OF THICKER CLOUD FROM TIME-TO-TIME SUNDAY AND SUNDAY NIGHT. HIGHS SUNDAY WILL RANGE FROM THE 20S ACROSS THE MOUNTAINS TO 30S ALONG THE COASTAL PLAIN...WITH A GUSTY NORTHWEST WIND MAKING IT FEEL A GOOD TEN DEGREES COOLER. && .LONG TERM /MONDAY THROUGH FRIDAY/... THE FLOW BECOMES ZONAL ALOFT ON MONDAY WITH HIGH PRESSURE BUILDING IN AT THE SURFACE. WINDS WILL BE GUSTY DURING THE DAY AS STRONGER WINDS ALOFT ARE MIXED DOWN. HIGH PRESSURE MOVES OFFSHORE TUESDAY AS LOW PRESSURE DEVELOPS OVER THE MID ATLANTIC COAST. THE 12Z ECMWF REMAINS FASTER THAN THE OTHER MODELS WITH THE SYSTEM AFFECTING NEW ENGLAND ON WEDNESDAY. GUIDANCE HAS COME INTO ALIGNMENT HOWEVER THAT THE SURFACE LOW WILL PASS WELL SOUTH OF US WITH JUST THE NORTHERN PERIPHERY OF THE QPF ENVELOPE BRUSHING NH AND MAINE. SNOW AMOUNTS WILL BE LIGHT AND SHOULD WRAP UP BY WEDNESDAY NIGHT AS THE NEGATIVELY TILTED UPPER LEVEL TROUGH PUSHES THE SURFACE LOW INTO THE CANADIAN MARITIMES. BEHIND THE SYSTEM EXPECT VERY GUSTY NORTHWEST WINDS. FRIGID ARCTIC AIR WILL BE PULLED SOUTH WITH LOW TEMPERATURES LATE IN THE WEEK IN THE SINGLE DIGITS AND TEENS. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... SHORT TERM /THROUGH SUNDAY NIGHT/...VFR...EXCEPT SCT MVFR TONIGHT IN MOUNTAIN SNOW SHOWERS. NW WINDS WILL GUST UP TO 25 KT THROUGH SUN. LONG TERM...WE WILL STILL HAVE A FEW GUSTS BETWEEN 15-20 KTS ON MONDAY. VFR CONDITIONS WILL PREVAIL THROUGH TUESDAY. MVFR CONDITIONS MAY POSSIBLY DEVELOP TUESDAY NIGHT AND WEDNESDAY IN SCT SNOW SHOWERS...ESPECIALLY ALONG THE COAST. && .MARINE... SHORT TERM /THROUGH SUNDAY NIGHT/...NO CHANGE TO CURRENT GALE. THE BEST SURGE OF WIND ACROSS THE WATERS AND BEST MIXING SHOULD BE OVERNIGHT INTO THE DAY ON SUNDAY WHEN FREQUENT GUSTS TO GALE ARE EXPECTED. LONG TERM...WINDS MAY BE JUST ABOVE SMALL CRAFT CRITERIA MONDAY MORNING BEFORE DROPPING BELOW. OTHERWISE NO FLAGS. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...GALE WARNING UNTIL 7 PM EST SUNDAY FOR ANZ150>154. && ES/HANES
Hazardous weather outlook, Nov 24, 2:22 PM EST, 13 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 222 PM EST SAT NOV 24 2012 MEZ007>009-012>014-018>028-NHZ001>010-013-014-251930- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 222 PM EST SAT NOV 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-251930- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 222 PM EST SAT NOV 24 2012 ...GALE WARNING IN EFFECT UNTIL 7 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Maine, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.